T. Haugomat

Search this author in Google Scholar


Articles: 1

On the a.c. spectrum of the 1D discrete Dirac operator

Sylvain Golénia, Tristan Haugomat

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 3, 252-273

In this paper, under some integrability condition, we prove that an electrical perturbation of the discrete Dirac operator has purely absolutely continuous spectrum for the one dimensional case. We reduce the problem to a non-self-adjoint Laplacian-like operator by using a spin up/down decomposition and rely on a transfer matrices technique.


All Issues